| Model Number |
U4200210RX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided; therefore, a lot history review is currently being performed.The device was returned for evaluation.Therefore, the investigation is confirmed for catheter detachment.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.The catalog number identified has not been cleared in the us, but is similar to the ultraverse rx pta dilatation catheter products that are cleared in the us.The pro code for the ultraverse rx pta dilatation catheter products is identified.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4200210rx pta balloon dilatation catheter allegedly experienced catheter detachment.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, weight, and gender were not provided.